×

Regolarita Lipschitziana per la soluzione di alcuni problemi di minimo con vincolo. (Italian) Zbl 0325.49009


MSC:

49K20 Optimality conditions for problems involving partial differential equations
49Q20 Variational problems in a geometric measure-theoretic setting
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Beirao Da Veiga, H., Proprietà di sommabilità e limitatezza per soluzioni di disequazioni variazionali ellittiche, Rend. Sem. Mat. Padova, 46, 141-171 (1971) · Zbl 0236.35021
[2] H. Beirao da Veiga,Sur la regularité des solutions de l’équation divA(x, u, ▽u)= =B(x, u, ▽u) avec des conditions aux limites unilaterales et mêlées, Thèse presentée à la Faculté des Sciences de Paris le 2juin 1971. · Zbl 0278.35023
[3] H. Beirao da Veiga,Sur la regularité des solutions de l’équation divA(x, u, ▽u)= =B(x, u, ▽u) avec des conditions aux limites unilaterales et mêlées, Ann. di Mat.,64 (1973). · Zbl 0278.35023
[4] H. Beirao da Veiga — F. Conti,Equazioni ellittiche non lineari con ostacoli sottili ..., Ann. Sc. Norm. Sup. Pisa,26 (1972). · Zbl 0259.35034
[5] H. Brezis — G. Stampacchia,Sur la regularité de la solution d’inequations elliptiques, Bulletin de la Soc. Math. de France,96 (1968). · Zbl 0165.45601
[6] G. Fichera,Un teorema generale di semicontinuità per gli integrali multipli e sue applicazioni alla fisica matematica, supplemento al vol.98 (1963-64) degli Atti della Accademia delle Scienze di Torino. · Zbl 0128.10002
[7] G. Fichera,Problemi elastostatici con vincoli unilaterali: il problema di Signorini con ambigue condizioni al contorno, Mat. Accad. Naz. Lincei, ser. 8,7 (1964). · Zbl 0146.21204
[8] Giaquinta, M., On the Dirichlet problem for surfaces of prescribed mean curvature, Manuscripta Math., 12, 73-86 (1974) · Zbl 0276.35038
[9] Giaquinta, M.; Pepe, L., Esistenza e regolarità per il problema dell’area minima con ostacoli in n variabili, Ann. Sc. Norm. Sup. Pisa, 25, 481-507 (1971) · Zbl 0283.49032
[10] Giusti, E., Superfici minime cartesiane con ostacoli discontinui, Arch. Rational Mech. Anal., 40, 251-267 (1971) · Zbl 0214.11201
[11] Giusti, E., Non-parametric minimal surfaces with discontinuous and thin obstacles, Arch. Rational Mech. Anal., 49, 41-56 (1972) · Zbl 0257.49015
[12] Giusti, E., Boundary Behabior of non-parametric minimal surfaces, Indiana Un. Math. Journal, 22, 435-444 (1972) · Zbl 0262.35020
[13] E. Giusti,Maggiorazione a priori del gradiente, e regolarità delle superfici minime non parametriche con ostacoli, (in corso di stampa sui Symposia Mathematica, 1973). · Zbl 0327.49041
[14] Hartman, P. H.; Stampacchia, G., On some non linear elliptic differential-functional equations, Acta Math., 115, 271-310 (1966) · Zbl 0142.38102
[15] Ladyzhenskaya, O. A.; Ural’Tseva, N. N., Linear and quasilinear elliptic equations (1968), New York: Academic Press, New York · Zbl 0164.13002
[16] Lewy, H.; Stampacchia, G., On the regularity of the solutions of a variational inequality, Comm. Pure Appl. Math., 22, 153-188 (1969) · Zbl 0167.11501
[17] Lewy, H.; Stampacchia, G., On existence and smoothness of solutions of some non-coercive variational inequalities, Arch. Rational Mech. Anal., 41, 241-253 (1971) · Zbl 0237.49005
[18] Lions, J. L.; Stampacchia, G., Variational inequalities, Comm. Pure Appl. Math., 20, 493-519 (1967) · Zbl 0152.34601
[19] C. B. Morrey,Multiple Integrals in the Calculus of Variation, Springer-Verlag, 1966. · Zbl 0142.38701
[20] Nitsche, J. C. C., Variational problems with inequalities as boundary conditions, Arch. Rat. Mech. Anal., 35, 83-113 (1969) · Zbl 0209.41601
[21] Stampacchia, G., On some regular multiple integral problems in the calculus of variations, Comm. Pure and Appl. Math., 16, 383-422 (1963) · Zbl 0138.36903
[22] G. Stampacchia,Equations elliptiques du second ordere à coefficients discontinues, Seminaire sur les équations aux derivées partielles, College de France, 1963-64.
[23] Stampacchia, G.; Vignoli, A., A remark on variational inequalities, Boll. U.M.I., 5, 4, 123-131 (1972) · Zbl 0259.49002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.